Volume 6, no. 4 Pages 101 - 107

Linear Models in Theory of Viscoelasticity of Sobolev Type

M.V. Falaleev
In this paper the Cauchy problem for integral differential equation in Banach spaces of a Sobolev type is analyzed by the methods of fundamental operator-functions theory and the theory of operator semigroups with kernels. Fundamental operator-function is constructed and with its help constructive formulae for generalized solution in class of distributions with left-bounded support are obtained. Equal conditions for generalized and classical solutions are described. Abstract results are illustrated by Cauchy-Dirichle problems arised in mathematical theory of viscoelasticity.
Full text
Banach spaces; generalized functions; viscoelasticity.
1. Sidorov N., Loginov B., Sinitsyn A., Falaleev M. t Lyapunov-Schmidt Methods in Nonlinear Analysis and Applications. Dordrecht, Kluwer Acad. Publ., 2002.
2. Sviridyuk G.A. On the General Theory of Operator Semigroups [K obshchey teorii polugrupp operatorov]. t Russ. Math. Surv., 1994, vol. 49, no. 4, pp. 47-74.
3. Falaleev M.V. Integro-Differential Equations with Fredholm Operator by the Derivative of the Higest Order in Banach Spaces and It's Applications [Integro-differentsialnyye uravneniya s fredgolmovym operatorom pri starshey proizvodnoy v banakhovykh prostranstvakh i ikh prilozheniya]. tJ. News of Irkutsk State University. Series 'Mathematics', Irkutsk, 2012, vol. 5, no. 2, pp. 90-102.
4. Cavalcanti M.M., Domingos Cavalcanti V.N., Ferreira J. Existence and Uniform Decay for a Non-Linear Viscoelastic Equation with Strong Damping. Math. Meth. Appl. Sci., 2001, vol. 24, pp. 1043-1053.
5. Sviridyuk G.A., Fedorov V.E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Utrecht, Boston, Koln, Tokyo, VSP, 2003.